RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 428, Pages 32–41 (Mi znsl6050)  

This article is cited in 1 scientific paper (total in 1 paper)

Acceleration of multiple iterative solution of linear algebraic systems in computing the capacitance of a microstrip line in a wide range of its sizes

R. R. Akhunov, S. P. Kuksenko, T. R. Gazizov

Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia

Abstract: Multiple solution of systems of linear algebraic equations by the BiCGStab method is considered. For the problem of computing the capacitance matrix of a microstrip line in a range of its sizes, two acceleration methods are suggested. The first one consists in using the solution of a previous system as the initial guess for the current system. The second one consists in applying to all systems a preconditioner computed for the first system. The efficiency of these acceleration methods in solving a large series of linear systems with small changes in arbitrary matrix entries is demonstrated on numerical experiments.

Key words and phrases: multiple solution, linear algebraic system, iterative method, preconditioning, initial guess, capacitance matrix, microstrip line, variation of sizes.

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 207:5, 686–692

Document Type: Article
UDC: 519.612
Received: 28.08.2014

Citation: R. R. Akhunov, S. P. Kuksenko, T. R. Gazizov, “Acceleration of multiple iterative solution of linear algebraic systems in computing the capacitance of a microstrip line in a wide range of its sizes”, Computational methods and algorithms. Part XXVII, Zap. Nauchn. Sem. POMI, 428, POMI, St. Petersburg, 2014, 32–41; J. Math. Sci. (N. Y.), 207:5 (2015), 686–692

Citation in format AMSBIB
\Bibitem{AkhKukGaz14}
\by R.~R.~Akhunov, S.~P.~Kuksenko, T.~R.~Gazizov
\paper Acceleration of multiple iterative solution of linear algebraic systems in computing the capacitance of a~microstrip line in a~wide range of its sizes
\inbook Computational methods and algorithms. Part~XXVII
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 428
\pages 32--41
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6050}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 207
\issue 5
\pages 686--692
\crossref{https://doi.org/10.1007/s10958-015-2391-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949626359}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6050
  • http://mi.mathnet.ru/eng/znsl/v428/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Akhunov, S. P. Kuksenko, T. R. Gazizov, “Multiple solution of systems of linear algebraic equations by an iterative method with recomputed preconditioner”, J. Math. Sci. (N. Y.), 207:5 (2015), 693–697  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:68
    Full text:18
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019